# SDR AALA200802284

- Difficulty date: September 6, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- Aircraft time: 68,149 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EXTERIOR EMERGENCY LIGHTS AT LT HAND OVERWING EXIT INOPERATIVE.  CLEANED AND ADJUSTED CONTACT FOR EXTERIOR EMERGENCY LIGHTS AT LT HAND OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPS.
